im a 28 year old woman, and i keep getting spots on my chin. they start off really itchy, then either develop into large spots or blister into tiny ones. ive tried everything including anti- biotics from doctors and all sorts of creams. is it acne? am i allergic to something? tests show my hormones are fine. would the pill sort this problem. pleeasse give me advice?
Even though your androgen (male hormone) levels are normal, you may be especially sensitive to their effects. Spots on the chin can be Peri-oral dermatitis. Taking an anti-androgen contraceptive pill such as Dianette (Diane35 in the USA) with oxytetracycline will clear this. Use a condom during this time as there is a theoretical risk of tetracyclines lessening the contraceptive properties of the pill. Loiloi xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.